# SDR CA060918010

- Difficulty date: September 13, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 66,464 hours
- Engine: Pwa JT8D9
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907021
- Part serial: 3905
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 3 ENGINE START VALVE OPEN LIGHT ILLUMINATED DURING CLIMB OUT.  A/C RETURNED TO BASE.   A/C INSPECTED AND THE START VALVE REPLACED DUE CRACKED.  A/C RETURNED TO SERVICE. FAULT REOCCURRED DURING CLIMB.  A/C RETURNED TO BASE.   THE FUEL HEAT DUCT WAS FOUND CRACKED CAUSING WIRING DAMAGE (HEAT) AND THE START VALVE INDICATION. DETAILED ENGINE INSPECTION CARRIED OUT. THE FUEL HEAT DUCT WAS REPLACED AND AIRCRAFT WIRING REPAIRED AS REQUIRED.  A/C RETURNED TO SERVICE.  (TC NR 20060918010)
